Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 8, Issue 4, Pages 405-413
http://dx.doi.org/10.1155/S1048953395000372

Stable discretization methods with external approximation schemes

International Publications, 12046 Coed Drive, Orlando 32826, Florida, USA

Received 1 September 1994; Revised 1 May 1995

Copyright © 1995 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ram U. Verma, “Stable discretization methods with external approximation schemes,” Journal of Applied Mathematics and Stochastic Analysis, vol. 8, no. 4, pp. 405-413, 1995. https://doi.org/10.1155/S1048953395000372.